Alert archive / North Carolina / Special Weather Statements in 2011

Special Weather Statement, NWS Raleigh, NC

May 3, 2011Forsyth County, Guilford County, North Carolina

NWS Raleigh, NC issued this special weather statement at May 3, 2011, 9:13 PM EDT for Forsyth County, Guilford County, North Carolina. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2011, 9:13 PM EDT (01:13 UTC)
Expired
May 3, 2011, 10:15 PM EDT
In force
62 min
Issued by
NWS Raleigh, NC

Counties Forsyth County, NC, Guilford County, NC

The radar

The Roanoke radar (KFCX), 115 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2011-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2011-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
743 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WWUS82 KRAH 040113
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EDT TUE MAY 3 2011

NCZ021-022-038-040215-
DAVIDSON-FORSYTH-GUILFORD-
913 PM EDT TUE MAY 3 2011

...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTERN GUILFORD...FORSYTH 
AND NORTHERN DAVIDSON COUNTIES THROUGH 1015 PM EDT...

AT 913 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES
SOUTHWEST OF CLEMMONS...OR ABOUT 5 MILES NORTHEAST OF MOCKSVILLE...
MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLEMMONS...MIDWAY...
WINSTON-SALEM...SEDGE GARDEN...KERNERSVILLE...COLFAX.

HAZARDS INCLUDE...
PEA SIZE HAIL.

GUSTY WINDS OF 40 TO 50 MPH.

DEADLY CLOUD TO GROUND LIGHTNING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3612 8050 3614 8044 3626 8046 3626 7978
      3597 7973 3592 7993 3592 8004 3588 8005
      3577 8047 3584 8049 3585 8039 3589 8042
      3590 8039 3589 8037 3596 8038 3599 8043
      3601 8042 3606 8047 3604 8050 3608 8052
TIME...MOT...LOC 0113Z 238DEG 34KT 3596 8045

$$

22

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at May 3, 7:35 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 3, 7:35 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
735 PM EDT TUE MAY 3 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE EASTWARD ACROSS OUR REGION TONIGHT... THEN
MUCH COOLER HIGH PRESSURE WILL FOLLOW FOR WEDNESDAY THROUGH
THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 1025 AM TUESDAY...

AS OF 235 PM TUESDAY...

THROUGH TONIGHT: THE DEEP MID LEVEL TROUGH EXTENDING FROM SRN
ONTARIO ACROSS MI TO THE MID/LOWER MISS VALLEY WILL CONTINUE
SHIFTING EASTWARD TONIGHT. THE SURFACE COLD FRONT JUST AHEAD OF THIS
TROUGH AXIS HAS BEEN MOVING VERY SLOWLY EASTWARD THIS AFTERNOON AND
BY THE LATEST ANALYSIS HAD PUSHED CLOSE TO THE TN/NC STATE LINE.
BOTH LARGE-SCALE MODELS AND HIGH-RESOLUTION WRF RUNS AGREE FAIRLY
WELL WITH EXISTING PRECIP FIELD... A BROAD BAND OF LIGHT TO MODERATE
RAIN BEHIND THE FRONT WITH ISOLATED CONVECTION ALONG THE FRONT OVER
AL/GA. LAPSE RATES FARTHER NORTH OVER WRN/CENTRAL NC ARE LOWER YET
STILL RESPECTABLE... AROUND 6.5 C/KM... BUT MOISTURE IS SORELY
LACKING WITH PRECIPITABLE WATER VALUES NEAR OR BELOW NORMAL... VERY
DRY MID LEVELS (NOTED ON 12Z 700 MB ANALYSIS)... AND LOW LEVEL MASS
DIVERGENCE AHEAD OF THE FRONT. LARGE-SCALE FORCING FOR ASCENT
IMPROVES BEHIND THE FRONT OVER CENTRAL NC WITH 60-100 METER MID
LEVEL HEIGHT FALLS... STRENGTHENING UPPER DIVERGENCE IN THE RIGHT
ENTRANCE REGION OF THE ERN CANADA JET STREAK ADJACENT TO THE LEFT
EXIT REGION OF THE WESTERLY DEEP SOUTH JETLET... AND INCREASING 850
MB THETA-E FLUX. THIS ALL SUPPORTS HIGH PRECIP CHANCES... HOWEVER
THE MARGINAL PW AND FAST SYSTEM MOVEMENT SHOULD HOLD TOTALS AROUND A
HALF INCH OR LESS. FOLLOWING THE HIGH-RES WRF TIMING OF THE
FRONT/PRECIP... WILL BRING LOW CHANCE POPS FIRST INTO THE NW CWA
EARLY THIS EVENING... THEN INCREASE POPS TO CATEGORICAL AND SPREAD
THEM EASTWARD ACROSS THE CWA THROUGH 08Z BEFORE TRENDING THEM
SLIGHTLY DOWNWARD TOWARD MORNING AS THE UPPER FORCING PUSHES TO OUR
EAST. WHILE WE MAY SEE ISOLATED STORMS ALONG THE FRONT OVER THE
PIEDMONT THIS EVENING... EXPECT COVERAGE TO BE RESTRAINED BY THE
MARGINAL INSTABILITY (SKINNY MLCAPE NEAR 1000 J/KG AT MOST) DESPITE
THE INCREASING 0-3 KM BULK SHEAR TO 30-40 KTS AND EROSION OF THE
WEAK CAP AT 800-700 MB (SEE ON FORECAST SOUNDINGS AND 18Z LWX
SOUNDING)... SO STRONG WIND GUSTS WITHIN CONVECTION ARE POSSIBLE BUT
UNLIKELY AND WOULD BE ISOLATED AT BEST. WINDS WILL SHIFT SUDDENLY TO
WNW WITH FRONTAL PASSAGE AS CLOUDS FILL IN. LOWS TONIGHT 49-59 BASED
ON UPSTREAM LOWS LAST NIGHT AND LOCAL STATISTICAL GUIDANCE.

FOR WEDNESDAY: FORECAST SOUNDINGS SUPPORT A GRADUAL WEST-TO-EAST
CLEARING OF CLOUDS AND PRECIP CHANCES THROUGH THE MORNING/MIDDAY
WITH A STEEPENING MIXED LAYER. MOISTENING OF THE UPPER REACHES OF
THIS MIXED LAYER IS LIKELY AS THE MID LEVEL TROUGH AXIS MOVES SLOWLY
THROUGH CENTRAL NC... AND WITH THESE STEEP LAPSE RATES AND MID LEVEL
DCVA... ISOLATED SHOWERS ARE POSSIBLE MAINLY FROM RALEIGH NORTH AND
NE... AS SEEN ON 12 KM NAM AND SPC 4 KM WRF. WILL MENTION A SMALL
SHOWER CHANCE HERE. THICKNESSES AND A DRY ADIABATIC LAPSE RATE
SUPPORT HIGHS 63-70. -GIH

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS OF 230 PM...

THE DEEP UPPER TROUGH WILL MOVE ACROSS CENTRAL NORTH CAROLINA
WEDNESDAY EVENING AND WILL EXIT TO THE EAST OVERNIGHT. THE NAM
SUGGESTS THERE COULD BE ENOUGH LIFT TO PRODUCE AN ISOLATED SHOWER
WITH THE UPPER DYNAMICS HOWEVER THE 850 MILLIBAR AND SURFACE
TROUGHS WILL BE WELL EAST WITH MINIMAL MOISTURE OVER NORTH
CAROLINA. WEDNESDAY NIGHT SHOULD BE DRY ALONG WITH THURSDAY AS THE
UPPER RIDGE BUILDS IN FROM THE WEST. AT THE SURFACE... HIGH
PRESSURE OVER THE LOWER OHIO VALLEY WEDNESDAY NIGHT WILL BE
CENTERED OVER THE CAROLINAS BY SUNSET THURSDAY. LOWS WEDNESDAY
NIGHT WILL FALL INTO THE LOWER 40S IN THE WAKE OF THE FRONT WITH
LOWS RANGING FROM 40-44 DEGREES.

FORECAST THICKNESSES FOR THURSDAY MORNING WILL BE MORE TYPICAL OF
EARLY MARCH KEEPING HIGH BELOW NORMAL IN THE UPPER 60S TO LOWER 70S.
THE AIR MASS WILL BE DRY ALLOWING FOR SUNNY SKIES THURSDAY AND
NORTH WINDS WILL BE DECREASING THROUGH THE DAY AS THE PRESSURE
GRADIENT WEAKENS MAKING THE AFTERNOON SEEM WARMER.

THE SURFACE RIDGE WILL BE OVERHEAD THURSDAY NIGHT. WITH CLEAR AND
CALM CONDITIONS THURSDAY NIGHT AND A DRY AIRMASS IN PLACE
TEMPERATURES WILL FALL BACK INTO THE LOW TO MID 40S WITH AN
OUTLYING AREA OR TWO PERHAPS DROPPING INTO THE UPPER 30S BY FRIDAY
MORNING.

FRIDAY...RETURN FLOW SETS UP AS THE SURFACE HIGH MOVES OFFSHORE AND
THE NEXT FRONT APPROACHES FROM THE WEST ALONG WITH A WEAK
SHORTWAVE. THE DRY AIRMASS WILL NOT HAVE A LOT OF TIME TO RECOVER
AND MOISTEN AHEAD OF THIS NEXT SYSTEM WHICH WILL MOVE RAPIDLY
ACROSS THE REGION FRIDAY AFTERNOON. THE FORCING AND INCREASING LOW
LEVEL MOISTURE...THOUGH LIMITED...SHOULD BE ENOUGH FOR AN ISOLATED
SHOWER OR TWO SO WILL MAINTAIN SMALL SLIGHT CHANCE POPS IN THE
FORECAST FRIDAY AFTERNOON. SURFACE DEWPOINTS IN THE 40S...WILL
TEND TO LIMIT CONVECTIVE COVERAGE...BUT EVEN CONVECTIVE SHOWERS
COULD POSE A THREAT OF DOWNBURST WINDS DUE TO THE DRY AIR AND SUB-
CLOUD DOWNDRAFT ACCELERATION. HIGHS FRIDAY IN THE MID 70S WITH
LOWS FRIDAY NIGHT RANGING FROM 46-52.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 230 PM TUESDAY...

SAT THROUGH TUE: ANY ISOLATED SHOWERS FRIDAY AFTERNOON WILL
DISSIPATE AND PUSH EAST BY FRIDAY NIGHT. THE WEEKEND AND EARLY NEXT
WEEK WILL BE CHARACTERIZED BY WEST NORTHWEST FLOW ALOFT AND AN
UNDERLYING LOW LEVEL FRONTAL ZONE AND RESULTANT CORRIDOR FOR MCS
ACTIVITY FROM THE NORTHERN PLAINS TO THE MIDDLE ATLANTIC/CAROLINAS.
A PASSING WEAK DISTURBANCE IN THE WNW FLOW ALOFT AND ATTENDING
CLIPPER SURFACE LOW IS PROGGED BY SOME MODELS TO PASS JUST TO OUR
NORTH. THIS MAY YIELD A VERY SLIGHT CHANCE OF SHOWERS LATE SAT
NIGHT INTO SUNDAY ALONG THE VA BORDER...BUT WILL KEEP THE FORECAST
DRY FOR NOW. SUN NIGHT THROUGH TUE...LOOK FOR TEMPERATURES HOLD IN
THE UPPER 70S TO LOWER 80S SUN AND MONDAY MON...AS A WARM MID
LEVEL RIDGE EXPANDS EAST NEXT WEEK. ANOTHER WAVE IN THE NW FLOW
CLIPS THE AREA TO THE NORTH MONDAY EVENING AND AGAIN COULD
GENERATE A FEW ISOLATED SHOWERS ALONG THE VA BORDER AND IN THE NE.
THE WEAK DISTURBANCE AND INCREASED CLOUD COVER ALONG WITH A
PERIOD OF NELY FLOW SHOULD KEEPS TEMPS COOLER IN THE NE COMPARED
TO AREAS IN THE SOUTH AND WEST.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 735 PM TUESDAY...

VFR CONDITIONS ACROSS CENTRAL NC WILL DETERIORATE OVERNIGHT.  A
BROKEN LINE OF CONVECTION MOVING THROUGH THE FOOTHILLS WILL APPROACH
KGSO/KINT BY 01Z...WITH A PERIOD OF STRONG WINDS AND HEAVY DOWNPOURS
POSSIBLE AS A COLD FRONT MOVES INTO THE AREA.  LOSS OF DIURNAL
INSTABILITY SHOULD CAUSE THE STORMS TO WEAKEN AS THEY PUSH EAST
TOWARD THE KRDU BY 04-05Z.   WINDS BEHIND THE FRONT WILL
RAPIDLY SWITCH TO NORTHWESTERLY BEHIND THE FRONT. HOWEVER...MUCH OF
THE MOISTURE AND RAIN WITH THIS SYSTEM IS BEHIND THE FRONT...AND
THUS CEILINGS AND VSBYS WILL FALL TO MVFR/IFR OVERNIGHT WITH
LIGHT/MODERATE RAIN THROUGH EARLY WEDNESDAY MORNING.  MODELS DEPICT
SLOW SCOURING OF LOW LEVEL MOISTURE AND STRATUS THROUGH
MIDDAY...WITH VFR CEILINGS EXPECTED BY EARLY AFTERNOON.  A FEW
ISOLATED SHOWERS WILL BE POSSIBLE FROM KRDU TO KRWI DURING THE
AFTERNOON AS THE MAIN UPPER LEVEL DISTURBANCE PUSHES ACROSS THE
AREA...BUT THERE IS TOO MUCH UNCERTAINTY TO INCLUDE IN THE CURRENT
TAF.

PREDOMINATELY VFR CONDITIONS ARE EXPECTED INTO THE WEEKEND.  ANOTHER
STRONG DISTURBANCE WILL BRING THUNDERSTORMS LATE FRIDAY INTO FRIDAY
EVENING.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...HARTFIELD
SHORT TERM...JO
LONG TERM...JO
AVIATION...SMITH
Hazardous weather outlook, May 3, 3:15 PM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
315 PM EDT TUE MAY 3 2011

NCZ021-022-038-039-041015-
FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-
315 PM EDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

AN APPROACHING COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS TO
THE AREA THIS EVENING AND TONIGHT. THUNDERSTORMS THIS EVENING HAVE
A SMALL POTENTIAL TO BECOME SEVERE... WITH DAMAGING DOWNBURST
WINDS IN EXCESS OF 55 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

NCZ007>011-023>028-040>043-073>078-083>086-088-089-041015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM-
FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
315 PM EDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO AZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 3, 7:00 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
700 PM EDT TUE MAY 3 2011

NCZ021-038-040030-
FORSYTH-DAVIDSON-
INCLUDING THE CITIES OF...WINSTON-SALEM...LEXINGTON
700 PM EDT TUE MAY 3 2011

...STRONG THUNDERSTORMS WILL AFFECT THE NORTHWEST PIEDMONT THIS EVENING...

A FEW STRONG THUNDERSTORMS WILL LIKELY CROSS THE NORTHWEST
PIEDMONT OF CENTRAL NORTH CAROLINA BETWEEN 8 AND 9 PM. THESE
STRONG STORMS WILL PRODUCE WIND GUSTS UP TO 45 MPH AND PROBABLY
SOME SMALL HAIL. A STORM OR TWO MAY BECOME BRIEFLY SEVERE WITH
DAMAGING WIND GUSTS NEAR 60 MPH.

PEOPLE OUTDOORS SHOULD KEEP A CLOSE EYE ON THE SKY AND MOVE
INDOORS AT THE FIRST HINT OF ADVERSE WEATHER AS THE STORMS WILL BE
MOVING QUICKLY TO THE NORTHEAST. STAY TUNED TO NOAA ALL HAZARDS WEATHER
RADIO...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER
INFORMATION FROM THE NATIONAL WEATHER SERVICE.

ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT
WWW.WEATHER.GOV/RAH.
Special weather statement, May 3, 8:12 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
812 PM EDT TUE MAY 3 2011

NCZ021-022-040115-
FORSYTH-GUILFORD-
812 PM EDT TUE MAY 3 2011

...A STRONG THUNDERSTORM WILL MOVE ACROSS FORSYTH AND NORTHWEST
GUILFORD COUNTIES THROUGH 915 PM EDT...

AT 810 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
NORTHWEST OF HUNTSVILLE...OR ABOUT 9 MILES SOUTHWEST OF EAST
BEND...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 45 MPH MAY OCCUR WITH
THIS STORM.

SOME LOCATIONS AFFECTED BY THIS STORM
INCLUDE...HUNTSVILLE...LEWISVILLE...DONNAHA...STANLEYVILLE...WINSTON-
SALEM...WALKERTOWN...BELEWS CREEK.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH
CANS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3611 8051 3614 8044 3621 8045 3623 8044
      3626 8046 3626 7999 3600 7994 3603 8013
      3602 8022 3602 8045 3606 8047 3604 8049
      3604 8050 3608 8052
TIME...MOT...LOC 0010Z 259DEG 31KT 3614 8060

WSS
Special weather statement, May 3, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
913 PM EDT TUE MAY 3 2011

NCZ021-022-038-040215-
DAVIDSON-FORSYTH-GUILFORD-
913 PM EDT TUE MAY 3 2011

...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTERN GUILFORD...FORSYTH
AND NORTHERN DAVIDSON COUNTIES THROUGH 1015 PM EDT...

AT 913 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 7 MILES
SOUTHWEST OF CLEMMONS...OR ABOUT 5 MILES NORTHEAST OF MOCKSVILLE...
MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLEMMONS...MIDWAY...
WINSTON-SALEM...SEDGE GARDEN...KERNERSVILLE...COLFAX.

HAZARDS INCLUDE...
PEA SIZE HAIL.

GUSTY WINDS OF 40 TO 50 MPH.

DEADLY CLOUD TO GROUND LIGHTNING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3612 8050 3614 8044 3626 8046 3626 7978
      3597 7973 3592 7993 3592 8004 3588 8005
      3577 8047 3584 8049 3585 8039 3589 8042
      3590 8039 3589 8037 3596 8038 3599 8043
      3601 8042 3606 8047 3604 8050 3608 8052
TIME...MOT...LOC 0113Z 238DEG 34KT 3596 8045

22

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:12 PM EDTSpecial Weather StatementRAHForsyth63 min
May 3, 10:17 PM EDTSpecial Weather StatementRAHGuilford43 min
May 3, 10:55 PM EDTSpecial Weather StatementRAHDavidson, Stanly65 min
May 3, 11:07 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly45 min
May 4, 12:12 AM EDTSpecial Weather StatementRAHAlamance, Durham, Orange63 min
May 4, 12:15 AM EDTSpecial Weather StatementRAHChatham, Harnett, Lee, Moore60 min
May 4, 1:06 AM EDTSpecial Weather StatementRAHWake54 min
May 4, 1:12 AM EDTSpecial Weather StatementRAHGranville, Vance48 min
May 4, 1:35 AM EDTAreal Flood AdvisoryRAHAlamance, Davidson, Guilford, Montgomery, Randolph, Stanly3 hr

Nearby

Special Weather Statements in North Carolina, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.